Discussions By Condition: I cannot get a diagnosis.

Anti-Anxiety & Anti-Depressants possibly linked to white spots on skin

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • June 22, 2008
  • 03:48 PM

Hi! I started meds for ADHD three years ago and within months a white patch appeared ofmy face, a complete loss of my skin pigmentation. It went away and it came back up in another spot still on my face. The dermotologist has no idea why. I know I started on my medication just before this all started. Has anyone seen skin problems (white patches) of loss of pigmentation in your skin with taking either Paxil, Effexor XR, Lamictal or Stratterra? I am sick of this white patch on my face and want it to go away and understand where it came from. Please help.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?